I am wondering if I get to too high a dose of nortriptyline, will I get a headache? I was increasing the dosage weekly by 10 mg. Last week I was at 50 and increased to 70 thursday night. I had a Dr. appt. this past Tuesday and he said I could increase by 20 to speed up the process of finding the correct dose for me. I did not have a restful sleep Thursday night and woke up with a headache Friday a.m. Same thing last night. Is this just coincidence or am on too high a dosage. My balance has been pretty good for the past week and I had not experienced the headaches prior to increasing to 70 mg. Thanks for your feedback.
I am on 140mg I can’t really remember how I increased it at the beginning but I went from a 100 to 140 upping it 10mg a month I do think I increased it faster in the beginning. X
Yeh 50 to 70mg is a pretty big jump in one go. I went up in 5mg doses and if I go higher than 35mg nori I get more headaches, usually on waking, and more vivid dreams. Dr S said this was a reason for me not to increase further and to try adding another med (gabapentin) as well x
How are you doing on the gabapentin?
I am still just on 100mg at night. I tried to take it in the morning as well but it made me so tired all day. I did try 200mg at night the other evening and I felt a bit more groggy and tired the next day so at the moment I am just going to keep to 100mg. I think it helps a little. How are you? x
Not bad ta seeing Dr S next month and I always forget to ask him things so making a list lol. X
Good luck and do report back what he says. Do you think you are improving again now as you were scared you were relapsing weren’t you? x